# SDR CHQA200800149

- Difficulty date: July 16, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- Engine: Ge CF343B1
- System (JASC): 5200 · Doors
- Part: Access Panel
- Part number: 22850081142
- Part serial: SBRJNACC0536
- Condition: Departed
- Location: Fuselage
- Part time: 16,876 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5590, SDF TO CLE.  THE FLIGHT CREW DISCOVERED ON THE POST FLIGHT INSPECTION THAT THE E2 LOWER NOSE ACCESS COWL WAS NOT ON THE ACFT.  MAINTENANCE INSPECTED E2 AND INSTALLED A NEW LOWER ACCESS COWLING.  (S)
